Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Little Rock, AR

February 29, 2012Baxter County, Fulton County, Marion County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 29, 2012, 2:42 AM CST for Baxter County, Fulton County, Marion County, Arkansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 2:42 AM CST (08:42 UTC)
Expired
Feb 29, 2012, 3:30 AM CST
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Fulton County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 3:00 AM CSTHAIL 1.25Mountain Home, AR
Feb 29, 3:20 AM CSTHAIL 0.885 W Viola, AR
Feb 29, 3:25 AM CSTHAIL 1Viola, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS54 KLZK 290842
SVRLZK
ARC005-049-089-290930-
/O.NEW.KLZK.SV.W.0040.120229T0842Z-120229T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
242 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  WESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
  CENTRAL MARION COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 330 AM CST

* AT 241 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKEWAY...OR 7 MILES
  NORTHWEST OF YELLVILLE...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SALEM...              MOUNTAIN HOME...      BULL SHOALS...
  VIOLA...              STURKIE...            SALEM ARPT...
  ROBINSON PT LNDG...   OZARK ISLE...         OTT...
  LAKEWAY...            LAKEVIEW...           GASSVILLE...
  GAMALIEL LANDING...   FLIPPIN...            FLINT SPRINGS...
  FAWN PARK...          DODD CITY...          DIAMOND BAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR NORTHWESTERN ARKANSAS.

LAT...LON 3633 9179 3624 9282 3640 9285 3651 9218
      3650 9184
TIME...MOT...LOC 0842Z 260DEG 50KT 3633 9270

$$

46
2 follow-up statements
142 
WWUS54 KLZK 290904
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
304 AM CST WED FEB 29 2012

ARC089-290910-
/O.CAN.KLZK.SV.W.0040.000000T0000Z-120229T0930Z/
MARION AR-
304 AM CST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY IS
CANCELLED...

AT 258 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 3 MILES EAST OF LAKEVIEW...OR 2 MILES SOUTHWEST OF 
ARKAWANA...MOVING EAST AT 55 MPH.

THE STORM EXITED CENTRAL MARION COUNTY INTO BAXTER COUNTY...WITH A 
SEVERE THUNDERSTORM WARNING NO LONGER NECESSARY. HOWEVER...A SEVERE 
THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MARION COUNTY
WITH A SEVERE STORM NEAR BRUNO TRACKING TOWARD REA VALLEY.

&&

LAT...LON 3627 9251 3636 9254 3643 9252 3651 9218
      3650 9184 3633 9179
TIME...MOT...LOC 0900Z 260DEG 50KT 3637 9242

$$

ARC005-049-290930-
/O.CON.KLZK.SV.W.0040.000000T0000Z-120229T0930Z/
BAXTER AR-FULTON AR-
304 AM CST WED FEB 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FULTON
AND NORTHERN BAXTER COUNTIES UNTIL 330 AM CST...

AT 258 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 3 MILES EAST OF LAKEVIEW...OR 2 MILES SOUTHWEST OF 
ARKAWANA...MOVING EAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SALEM...              MOUNTAIN HOME...      VIOLA...
  STURKIE...            SALEM ARPT...         ROBINSON PT LNDG...
  OTT...                GASSVILLE...          GAMALIEL LANDING...
  FLINT SPRINGS...      FAWN PARK...          DIAMOND BAY...
  COLFAX...             BYRON...              ARKAWANA...
  VIDETTE...            MOKO...               MITCHELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3627 9251 3636 9254 3643 9252 3651 9218
      3650 9184 3633 9179
TIME...MOT...LOC 0900Z 260DEG 50KT 3637 9242

$$

46
422 
WWUS54 KLZK 290926
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 AM CST WED FEB 29 2012

ARC005-290934-
/O.CAN.KLZK.SV.W.0040.000000T0000Z-120229T0930Z/
BAXTER AR-
326 AM CST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BAXTER COUNTY IS
CANCELLED...

AT 321 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES WEST OF VIOLA...OR 15 MILES WEST OF SALEM...MOVING 
EAST AT 55 MPH.

THE STORM EXITED NORTHERN BAXTER COUNTY INTO FULTON COUNTY...WITH A 
SEVERE THUNDERSTORM WARNING NO LONGER NECESSARY. A TORNADO WARNING
REMAINS IN EFFECT FOR CENTRAL BAXTER COUNTY FOR A STORM TRACKING
FROM NEAR BUFFALO CITY TO NORFORK AND SALESVILLE.

&& 

LAT...LON 3635 9180 3634 9215 3650 9215 3650 9184
TIME...MOT...LOC 0924Z 260DEG 50KT 3642 9197

$$

ARC049-290930-
/O.CON.KLZK.SV.W.0040.000000T0000Z-120229T0930Z/
FULTON AR-
326 AM CST WED FEB 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FULTON COUNTY UNTIL 330 AM CST...

AT 321 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF VIOLA...OR 15 MILES WEST OF SALEM...MOVING
EAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SALEM...              VIOLA...              STURKIE...
  SALEM ARPT...         OTT...                FLINT SPRINGS...
  VIDETTE...            MOKO...               GEPP...
  WILDCAT KNOB...       WALLACE KNOB...       SPRING LAKE...
  SPARKS LAKE...        SHAW KNOB...          SHADY GROVE...
  SALEM KNOB...         RUTH...               PINE HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3635 9180 3634 9215 3650 9215 3650 9184
TIME...MOT...LOC 0924Z 260DEG 50KT 3642 9197

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:15 PM CST, 6 hours 27 minutes earlier.

Area forecast discussion, Feb 28, 8:15 PM CST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CST TUE FEB 28 2012

.UPDATE...

MADE SOME MINOR TWEAKS TO POPS FOR THE NEXT 4-6 HOURS AND ALSO TO
OVERNIGHT LOWS. REGIONAL OBSERVATIONS AND RADAR IMAGERY SHOWS THE
COLD FRONT IN WRN OKLAHOMA HAS NOW OVER TAKEN THE DRYLINE...RESULTING
IN AN INCREASE IN CONVECTIVE ACTIVITY ALONG THE BOUNDARY.
MEANWHILE THERE HAS BEEN SOME INCREASE IN SHOWER ACTIVITY ACROSS
THE NERN QUARTER OF ARKANSAS THIS EVENING...THOUGH ONLY A FEW
LIGHTNING STRIKES HAVE BEEN NOTED. UPDATED POPS TO REFLECT ONGOING
PRECIP ACROSS NERN ARKANSAS...WITH MENTION OF ISOLD TO SCT
THUNDER. GOING BACK WEST...DEVELOPING LINE OF TSTMS IN OKLAHOMA
SHOULD MAKE NWRN ARKANSAS BY SHORTLY AFTER MIDNIGHT. POPS AFTER
MIDNIGHT REFLECT DEFINITE SHOWERS AND TSTMS IN THE NORTH SO THAT
LOOKS GOOD.

AS FOR TEMPS...BUMPED UP OVERNIGHT LOWS A TAD...WITH THE BIGGEST
CHANGE IN THE NORTHWEST. CLOUD COVER AND WARM ADVECTION INTO THE
STATE SHOULD KEEP TEMPS NEARLY STEADY NEAR THEIR CURRENT READINGS
THROUGH THE NIGHT. OTHERWISE NO NOTABLE CHANGES WERE MADE OR
NEEDED FOR THAT MATTER.

&&

.PREV DISCUSSION... /ISSUED 556 PM CST TUE FEB 28 2012/

AVIATION...29/00Z TAF CYCLE

MAINLY MVFR CIGS WL PREVAIL ACRS THE FA THRU THE OVERNIGHT HRS.
CONVECTION EXPECTED TO DVLP LATER THIS EVENING AHEAD OF A CDFNT
THAT WL APCH WRN AR. VEERING WINDS WL INCRS AS WELL...WITH LLWS
INDCD AT NRN AND CNTRL AR TAF SITES THRU THE EARLY MRNG HRS. FNTL
BNDRY WL WORK INTO CNTRL AR WED MRNG AND INTO SERN AR BY THE END
OF THE PD. SCTD SHRA/TSRA WL CONT VCNTY OF THE CDFNT WED...WITH
VFR CONDS RETURNING BEHIND FROPA AS GUSTY WEST WINDS USHER DRIER
AIR INTO THE REGION. /44/

PREV DISCUSSION... /ISSUED 241 PM CST TUE FEB 28 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
WARM FRONT HAS MOVED NORTH OF I40 THIS AFTERNOON...WITH DEWPOINTS
RISING INTO THE 50S AND LOWER 60S. HOWEVER...A CAP HAS LEFT PLENTY
OF CLOUD COVER TRAPPED...AND TEMPERATURES HAVE BEEN RELATIVELY SLOW
TO WARM. A COLD FRONT ACROSS THE SOUTHERN PLAINS WILL MOVE EAST
LATER TONIGHT...AND BE THE SPARK NEEDED TO BREAK CAP AND BRING
THUNDERSTORM DEVELOPMENT.

THE SPEED OF THIS SYSTEM HAS SLOWED A FEW HOURS FROM THE THINKING
MONDAY...WITH THE FRONT NOT ENTERING WESTERN ARKANSAS UNTIL CLOSE TO
MIDNIGHT. DUE TO THE FRONT CROSSING DURING THE OVERNIGHT
HOURS...THINK THAT SEVERE WEATHER WILL MAINLY CONSIST OF A LINE OF
STORMS WITH DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO CAN NOT BE
RULED OUT...PARTICULARLY THIS EVENING ACROSS THE NORTHWEST CORNER OF
THE STATE.

THE FRONT WILL CONTINUE TO BRING RAIN CHANCES FOR WEDNESDAY ACROSS
THE SOUTHEAST HALF OF THE STATE. DUE TO THE UPPER SYSTEM MOVING SO
FAR NORTH...THE FRONT WILL STALL OVER NORTHERN LOUISIANA WEDNESDAY
NIGHT...AND EVENTUALLY MOVE BACK NORTH AS A WARM FRONT THURSDAY
NIGHT INTO FRIDAY. THIS WILL THEN INTERACT WITH THE NEXT SYSTEM
MOVING ACROSS FRIDAY...BRINGING THE NEXT RAIN CHANCES.

DUE TO THE SLOWER NATURE OF THE FRONT...HAVE LOWERED HIGHS FOR
WEDNESDAY ABOUT A CATEGORY. TEMPERATURES WILL STILL BE RELATIVELY
WARM FOR THE LAST DAY OF FEBRUARY...WITH READINGS IN THE MID 60S TO
THE LOWER 70S.

LONG TERM...SATURDAY THROUGH TUESDAY
COOL HIGH PRESSURE WILL BE PASSING THROUGH THE REGION DURING THE
WEEKEND...WITH LITTLE CLOUD COVER NOTED. A WEAK COLD FRONT WILL TRY
TO MOVE IN...BUT WILL BE PUSHED BACK TO THE NORTH DUE TO THE HIGH.
BY EARLY NEXT WEEK...UPPER FLOW WILL BECOME MORE SOUTHWEST...WHICH
WILL ALLOW THE HIGH TO SHIFT EASTWARD. TEMPERATURES WILL WARM SLOWLY
INTO MONDAY AND TUESDAY.

MODELS DIFFER A BIT TOWARD TUESDAY...WITH THE ECMWF SHOWING A DRY
SOLUTION...AND THE GFS SHOWING A GREAT DEAL OF DEEP-LAYER MOISTURE
RETURN...AND PRECIPITATION DEVELOPING AS AN UPPER WAVE MAKES ITS WAY
UP IN SOUTHWEST FLOW ALOFT. FOR NOW...STUCK WITH A DRY FORECAST DUE
TO MODEL VARIABILITY THAT FAR OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     63  63  70  42 /  20  80  40  10
CAMDEN AR         73  65  72  45 /  30  50  60  20
HARRISON AR       62  58  67  39 /  20  80  20   0
HOT SPRINGS AR    66  64  71  43 /  30  60  40  10
LITTLE ROCK   AR  66  64  71  44 /  30  60  50  10
MONTICELLO AR     69  65  73  48 /  30  50  60  20
MOUNT IDA AR      64  63  71  42 /  30  60  30  10
MOUNTAIN HOME AR  65  59  68  40 /  20  80  20   0
NEWPORT AR        65  63  71  43 /  20  80  40  10
PINE BLUFF AR     69  65  72  46 /  30  50  60  20
RUSSELLVILLE AR   63  61  70  40 /  30  70  30  10
SEARCY AR         64  63  71  43 /  20  70  40  10
STUTTGART AR      66  64  72  45 /  30  60  50  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

64
Hazardous weather outlook, Feb 28, 4:25 PM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
425 PM CST TUE FEB 28 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
425 PM CST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH ARKANSAS FROM THE WEST LATER TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE EVENING
PROGRESSES...WITH THE GREATEST COVERAGE LIKELY AFTER MIDNIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE NORTHERN HALF OF
ARKANSAS TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG
WITH THE POSSIBILITY OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF ARKANSAS
WEDNESDAY MORNING...AS THE AFOREMENTIONED COLD FRONT WILL BE LOCATED
OVER WESTERN ARKANSAS. THE FRONT WILL CONTINUE MOVING SLOWLY
EASTWARD AND IS EXPECTED TO BE SITUATED OVER SOUTHEAST ARKANSAS LATE
IN THE DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER
WEDNESDAY AHEAD OF THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREATS.

ON FRIDAY...ANOTHER SYSTEM WILL CROSS THE PLAINS AND BRING CHANCES
FOR SHOWERS AND THUNDERSTORMS BACK TO ARKANSAS. IT REMAINS TOO EARLY
TO DETERMINE THE EXACT THREAT FOR ANY SEVERE WEATHER...BUT THIS
PERIOD WILL BE MONITORED CLOSELY IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND DURING THE DAY
ON WEDNESDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 2:04 AM CSTSevere Thunderstorm WarningLZKBoone, Marion41 min
Feb 29, 2:16 AM CSTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy29 min
Feb 29, 2:43 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Izard, Marion, Newton, Searcy and 1 more44 min
Feb 29, 3:08 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Marion37 min
Feb 29, 3:28 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp47 min
Feb 29, 3:38 AM CSTSevere Thunderstorm WarningLZKFulton, Izard, Sharp37 min
Feb 29, 3:49 AM CSTTornado WarningLZKFulton, Sharp26 min
Feb 29, 4:01 AM CSTTornado WarningLZKFulton, Izard, Sharp29 min
Feb 29, 5:41 AM CSTSpecial Weather StatementLZKSharp14 min
Feb 29, 5:49 AM CSTSevere Thunderstorm WarningLZKSharp14 min
Feb 29, 6:01 AM CSTSpecial Weather StatementLZKPerry29 min
Feb 29, 6:31 AM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp29 min
Feb 29, 7:13 AM CSTSpecial Weather StatementLZKIndependence32 min
Feb 29, 7:17 AM CSTSevere Thunderstorm WarningLZKIndependence, Sharp13 min
Feb 29, 7:39 AM CSTSevere Thunderstorm WarningLZKJackson21 min
Feb 29, 1:29 PM CSTRed Flag WarningLZKBaxter, Cleburne, Conway, Fulton, Garland, Independence and 6 more5 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.